# SDR RAIA9910030

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7510 - STL - RIGHT HYD PUMP FAILED.  MAINTENANCE REPLACED RIGHT HYD PUMP.
